# SDR IXXA9800029

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 39216041
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE NUMBER ONE AND TWO ENGINE PNEUMATIC MANIFOLD OVER TEMPERATURE INDICATING LIGHTS ILLUMINATED, VERIFIED BY TEMPERATURE INDICATOR.  THE FLIGHT ENGINEER SECURED THE NUMBER ONE AND TWO ENGINE BLEED SYSTEMS FOLLOWING COMPANY EMERGENCY PROCEDURES.  THE FLIGHT RETURNED TO TOL FOR AN UNEVENFUL  LANDING.  MAINTENANCE PERFORMED A GROUND RUN IN ACCORDANCE WITH COMPANY JRH WHICH REVEALED THE NUMBER ONE BLEED REGULATOR VALVE DEFECTIVE, WHICH WAS REPLACED.  MAINTENANCE PERFORMED A SUCCESSFUL OPERATIONAL TEST.
